# SDR IXXA2022050605

- Difficulty date: March 18, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T22126
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE RIB AT WS 656 HAS CRACKED LOWER ANGLE. FAS WO N431AZ-01-01 NON ROUTINE 00111
